# SDR HYIA20170510001

- Difficulty date: May 6, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N5826C
- Make and model: Cessna 402C
- Aircraft serial: 402C0050
- Aircraft time: 35,102 hours, 8,567 cycles
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Broken
- Location: Nr 2 Cylinder
- Part time: 558 hours
- Component: Cylinder, Cont
- Component part number: 658552A2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT ENGINE RUNNING ROUGH IN CRUISE. MAINTENANCE INSPECTED AND FOUND THE NUMBER TWO CYLINDER EXHAUST VALVE BROKEN AND PUSHROD BENT. ENGINE HAS BEEN REMOVED FOR TEARDOWN ANALYSIS; FURTHER DETAIL WILL BE PROVIDED UPON RECEIPT OF TEARDOWN REPORT.
